标题:Existence and asymptotic properties of solutions for a nonlinear Schrödinger elliptic equation from geophysical fluid flows
作者:Zhang, Xinguang ;Jiang, Jiqiang ;Wu, Yonghong ;Cui, Yujun
作者机构:[Zhang, Xinguang ] School of Mathematical and Informational Sciences, Yantai University, Yantai; Shandong; 264005, China;[Zhang, Xinguang ;Wu, Yonghon 更多
通讯作者:Zhang, Xinguang
来源:Applied Mathematics Letters
出版年:2019
卷:90
页码:229-237
DOI:10.1016/j.aml.2018.11.011
摘要:In this paper, we study the existence and asymptotic behavior of radial solutions for a class of nonlinear Schrödinger elliptic equations on infinite domains describing the gyre of geophysical fluid flows. The existence theorem and asymptotic properties of radial positive solutions are established by using a new renormalization technique.
© 2018 Elsevier Ltd
收录类别:EI
资源类型:期刊论文
TOP